# SDR HALA2016072100291

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 27,483 hours, 4,559 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 33245090001
- Part serial: 01820
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHUTDOWN, AC BUSS 2 FAULT ON ECAM.  REMOVED & REPLACED THE NR 2 ECMU IAW AMM 24-29-34. BITE TEST FAILED NR 1 ECMU ATA 242255 GLC-2(9XU2)/ECMU(1XM1).   REMOVED & REPLACED CONTACTOR 9XU2, OPS CHECKED OK IAW AMM 24-22-55-400-803A. ACCOMPLISHED TSM 24-22-00-810-871-A, BITE #1 & #2 ECMU'S PER AMM 24-29-00-740-801-A OK.  BITE GAPCU PER AMM 24-41-00-740-801-B OK. BITE LGCU & RGCU IAW AMM 24-41-740-801-B OK.  GROUND RAN LT & RT ENGINES, CHECKED AC BUSSES WITH BOTH ENGINES, APU & EXTERNAL POWER ON, POWER TRANSFER NORMAL.  OK FOR SERVICE.
